Skip to content

Extra Strength Cold Relief Nighttime Acetaminophen 500mg

Sold out
$15.24

Tylenol Cold extra strength nighttime EzTabs are easy-to-swallow tablets for nighttime cold symptom relief.

Relieve your cold symptoms during the night with Tylenol Cold extra strength nighttime EzTabs. Each tablet contains 500 mg of acetaminophen for relief of aches, pain, and fever, 10 mg of dextromethorphan hydrobromide for relief of dry cough, 5 mg of phenylephrine hydrochloride for relief of nasal congestion, and 2 mg of chlorpheniramine maleate for relief of runny nose and sneezing.